2018
Том 70
№ 4

All Issues

Method of collocation for a boundary-value problem for a linear equation with deviating argument of neutral type

Kamensky G. A., Kononenko E. D.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 3, pp 230-235.

Citation Example: Kamensky G. A., Kononenko E. D. Method of collocation for a boundary-value problem for a linear equation with deviating argument of neutral type // Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 306–312.

Full text